# SDR SWAA2023050443631

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,157 hours, 38,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERG EXIT LIGHT LENS AT R/H OVERWING EXIT BROKEN<[01] R & R EXIT LIGHT LENS COVER; REF AMM 33-51-01
